posted Mon, 02/23/2026 - 10:19
923
+ 6 Pro-Supps TD
ad
New to this website and here is my first touchdown. This will be my second retatrutide pen having already purchased one from Pro-Supps and having great success - dropping from 111kg to 100kg today in 12 weeks so far. This pen arrived within 2 days of ordering so allows me to keep up my weekly pinning schedule. So now we're into week 13 and this will last me quite a while.
I have never used MT2 however so I'm interested to see how this goes - found a protocol on eRoids I will follow. Anyone have any experience with MT2? I'll take before and after pictures to leave alongside my review down the line.
Ordered from:
- Bookmark
- 6
- 0

Thank you for sharing the picture

Email us if any guidance on MT2 is needed.
Guys have already shared their experience below.
Only thing we would advise to fight the sides (nausea), get the dosage right and administer it right before you are going to bed, literally right before falling asleep. You have about 5-10 min before you start feeling it
Ive started MT2 in the last week. Already seen amazing results -- first day was rough for nausea but after that was gone.
Good luck!
Been taking MT2 15 plus years. I'm super sensitive to nausea when taking it.
To lessen it I mix it 2.5ml of water. Take 1iu at a time so nausea is reduced as I'm taking less.
I get the same results. Might have to wait extra week or two. Better then been sick and not been able to eat due to nausea. Horrible feeling
That is the ONLY reason I have never used it mate otherwise I'd love a year round tan!! Knowing it is going to make me feel sick though really puts me off it.
Just my opinion brother....I've ran MT2 for years now. I take mine immediately after drinking my pre-bed protein shake. Then I lay down and go straight to sleep. I always wake up feeling good and avoid that hot flushed nausea.
Its brutal for me if I take during the day, some of my friends they are fine no nausea.
What works for me, I take it literally before I jump into bed so I'm asleep in minutes. When I wake I'm fine..
'Sleepin through the Sickness' so to speak!!! lol
Do you then wake up brown??!
Wake up brown with a big cock to match lol..
Never been woken up feeling nauseous, boner alright has woke from it, couldn't get comfy with the thing. Leg of a table stuff, and it ain't going down.
2 to 3 sunbeds a week I do have a golden tan, once I have colour I do two shots a month and 2 sunbeds a month.. Always have a nice tan year round
HAHAHAAA!!!!
I hear MT2 makes some super horny. Never experienced it personally but seems to affect some.
Erections popping up out the wazoo.
I found once you get over the first 2-3 days the nausea goes. The first day is unreal lol.
Didn’t get any nausea but that flush feeling is a crazy feeling. It almost takes your breath away.
Man you guys are REALLY putting me off it now LMAO
I’m currently running a 5 week cycle of it Press. I’ll let you know how it goes with skin progress. But there has been no nausea I’m up to 250 mcg/day. There is an intense hot flash feeling that happens like 10 mins after injection that lasts for about 5 mins.
From what I have read over the years I think the nausea part is very person dependant - you either get it fairly badly or you simply don't. Unless its the different labs producing it - who knows?
Melanotan-II (MT-2) causes nausea primarily because it is a non-selective agonist that acts on several melanocortin receptors (MC1R, MC3R, MC4R, and MC5R) in the body, not just those responsible for skin tanning. When MT-2 crosses the blood-brain barrier, it binds to receptors in the central nervous system that regulate appetite, sexual function, and gastrointestinal activity, leading to acute side effects.
Key reasons for MT-2-induced nausea include:
Activation of the Central Nervous System (MC4R): MT-2 acts on the MC4 receptor in the brain, which is linked to appetite suppression and, as a side effect, nausea and vomiting.
Rapid Absorption via Non-Traditional Routes: ,When taken as a nasal spray, MT-2 is absorbed directly into the bloodstream through the mucous membrane in the nose rather than through the skin, leading to a fast onset of systemic side effects.
Immediate Physiological Reaction: Nausea and vomiting often appear within minutes to hours after injection as the body reacts to the surge in synthetic hormones.
High Dosage/Sensitivity: Nausea is frequently reported, especially when the dose is too high, taken on an empty stomach, or when the body is sensitive to the peptide.
I usually take it at bed time and right after dinner so this may be helping as well
Definitely helped with the tan, but couldn’t run it for more than two weeks bc of the nausea. Destroyed my appetite
If you’re gonna run it, start at a super small dose and titrate as needed
I'm sounding like a broken record at this point but Pro-Supps are my go to source, especially for UK deliveries.
I'm using Hemi Pharma reta from the same source and love it - notice that's where your MT2 is from but I've never used that before.
Welcome!